# SDR RAIA970220

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 885
- Engine: Garrtt TPE33112UA
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 31998061
- Condition: Failed
- Location: Lt Engine
- Part time: 13,494 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 7420 - LEFT ENGINE ANTI-ICE FAILED.  MAINTENANCE REPLACED THE LEFT ANTI-ICE VALVE.  (M)
